The Annals of Probability

Wiener functionals associated with joint distributions of exit time and position from small geodesic balls

Keisuke Hara

Full-text: Open access

Abstract

Consider the first exit time and position from small geodesic balls for Brownian motion on Riemannian manifolds. We establish a smooth Besselization technique and calculate the asymptotic expansion for the joint distributions by a purely probabilistic approach.

Article information

Source
Ann. Probab., Volume 24, Number 2 (1996), 825-837.

Dates
First available in Project Euclid: 11 December 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1039639363

Digital Object Identifier
doi:10.1214/aop/1039639363

Mathematical Reviews number (MathSciNet)
MR1404529

Zentralblatt MATH identifier
0868.58085

Subjects
Primary: 58G32
Secondary: 60H10: Stochastic ordinary differential equations [See also 34F05]

Keywords
Brownian motion Riemannian manifold Wiener functional exit time exit position

Citation

Hara, Keisuke. Wiener functionals associated with joint distributions of exit time and position from small geodesic balls. Ann. Probab. 24 (1996), no. 2, 825--837. doi:10.1214/aop/1039639363. https://projecteuclid.org/euclid.aop/1039639363


Export citation

References

  • Elworthy, K. D. (1982). Stochastic Differential Equations on Manifolds. Cambridge Univ. Press.
  • Gray, A. (1990). Tubes. Addison-Wesley, Reading, MA.
  • Ikeda, N. and Watanabe, S. (1981). Stochastic Differential Equations and Diffusion Processes. North-Holland, Amsterdam/Kodansha, Toky o.
  • K ozaki, M. and Ogura, Y. (1988). On the independence of exit time and exit position from small geodesic balls for Brownian motions on Riemannian manifolds. Math. Z. 197 561-581.
  • Liao, M. (1988). Hitting distributions of small geodesic spheres. Ann. Probab. 16 1039-1050.
  • Pinsky, M. A. (1988). Local stochastic differential geometry or what can you learn about a manifold by watching Brownian motion? Contemp. Math. 73 263-272.
  • Takahashi, Y. and Watanabe, S. (1980). The probability functionals (Onsager-Machlup functions) of diffusion processes. Sy mposium on Stochastic Integrals. Lecture Notes in Math. 851 433-463. Springer, Berlin.